# SDR GTIA201401311147

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 28,370 hours, 13,526 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Part number: D5227908020400
- Condition: Unknown
- Location: Overwing Exit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORT OVERWING EXIT, ACFT LEFT VERY NOISEY AND FOGGED OVER DURING FLT. PERFORMED GENERAL VISUAL INSPECTION OF LEFT OVERWING EXIT DOOR AND PRESSURE ACFT IAW AMM.  NO FAULTS NOTED.  OK FOR SERVICE.
